MathSciNet Relay Station
MathSciNet bibliographic data
MR728345 (85a:16003) 16A05 (16A12 16A20)
Ram, Jai On the semisimplicity of skew polynomial rings. Proc. Amer. Math. Soc. 90 (1984), no. 3, 347–351.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement